# SDR 99ZZZX2072

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N635H
- Make and model: Enstrm F28C
- Aircraft serial: 386
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 28163511
- Condition: Broken
- Location: Tail Rotor
- Part time: 1,492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 12 INCHES FORWARD OF THE TAIL ROTOR, THE LEFT TAIL ROTOR CONTROL CABLE BROKE.  NO EVIDENCE OF RUBBING OR CHAFING.
